View Full Version : Fin - stick with it or not...

09-21-2015, 11:46 AM
I am sure a lot of you are tired of reading these threads, but I have to write one personally. 6 months on fin and I am experiencing what A LOT of people have been detailing all over hair loss forums...

1) excessive hair loss (no it's not in my head. I have 50% hair density and I lose like 150 hairs a day. Yes I have counted)

2) the whole f*cking tingling, itching burning

3) hair thinning

Yes, my DHT levels were tested and are low and I understand hyperandrogenicity or however you spell it.

-The thing is, I am ALSO seeing NEW hair grow where it previously was not

-Yes, all these things are tested and verified because I am an extremely meticulous person...

WHAT TO DO?!?! c'mon my friends and doctors, surely there is more information on this I am missing some where??

09-22-2015, 06:33 AM
i can only speak from my experience..I used fin/min for 8 months and I felt I had accelerated frontal hair loss. However, once I stopped taking them at 8 months my loss has gotten worse. So either my MPB kicked into overdrive when I started taking fin or fin was actually helping me by slowing down the loss? who knows. It's a big risk to get on this pill and then stop taking it imo.

I bumped this thread today and think I might try the regimen. Read it. You should maybe look into topicals.